Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 2, NWS Little Rock, AR

March 11, 2026Perry County, Pope County, Yell County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 11, 2026, 2:27 AM CDT for Perry County, Pope County, Yell County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2026, 2:27 AM CDT (07:27 UTC)
Expired
Mar 11, 2026, 3:15 AM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Perry County, AR, Pope County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 96 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

091 
WFUS54 KLZK 110727
TORLZK
ARC105-115-149-110815-
/O.NEW.KLZK.TO.W.0002.260311T0727Z-260311T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
227 AM CDT Wed Mar 11 2026

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northwestern Perry County in central Arkansas...
  Yell County in central Arkansas...
  Southwestern Pope County in central Arkansas...

* Until 315 AM CDT.

* At 227 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Fourche Valley, or 15 miles southwest of Danville,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Russellville...                   Danville...
  Dardanelle...                     Pottsville...
  Ola...                            Lake Dardanelle State Park...
  Mt Nebo State Park...             Gravelly...
  Fourche Valley...                 Plainview in Yell County...
  Petit Jean River WMA...           Mosley...
  Lake Dardanelle...                Belleville...
  Casa...                           Aplin...
  Corinth...                        Birta...
  Nimrod...                         Ranger...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3499 9370 3521 9334 3521 9328 3525 9328
      3533 9315 3512 9300 3511 9304 3509 9303
      3508 9304 3507 9297 3496 9289 3485 9366
      3491 9371
TIME...MOT...LOC 0727Z 238DEG 36KT 3493 9362 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

62
5 follow-up statements
694 
WWUS54 KLZK 110734
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
234 AM CDT Wed Mar 11 2026

ARC105-115-149-110815-
/O.CON.KLZK.TO.W.0002.000000T0000Z-260311T0815Z/
Perry AR-Yell AR-Pope AR-
234 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN PERRY...CENTRAL YELL AND SOUTHWESTERN POPE COUNTIES...

At 233 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Fourche Valley, or 12 miles southwest of Danville,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Pottsville...
Ola...                            Lake Dardanelle State Park...
Mt Nebo State Park...             Fourche Valley...
Plainview in Yell County...       Petit Jean River WMA...
Mosley...                         Lake Dardanelle...
Belleville...                     Casa...
Aplin...                          Corinth...
Birta...                          Nimrod...
Ranger...                         Wing...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3502 9365 3521 9334 3521 9328 3525 9328
      3533 9315 3512 9300 3511 9304 3509 9303
      3508 9304 3507 9297 3496 9289 3487 9360
TIME...MOT...LOC 0733Z 253DEG 29KT 3493 9356 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

62
046 
WWUS54 KLZK 110740
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
240 AM CDT Wed Mar 11 2026

ARC105-115-149-110815-
/O.CON.KLZK.TO.W.0002.000000T0000Z-260311T0815Z/
Perry AR-Yell AR-Pope AR-
240 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN PERRY...CENTRAL YELL AND SOUTH CENTRAL POPE COUNTIES...

At 240 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Fourche Valley, or 9 miles southwest of Danville,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Pottsville...
Ola...                            Fourche Valley...
Plainview in Yell County...       Petit Jean River WMA...
Mosley...                         Belleville...
Casa...                           Aplin...
Corinth...                        Birta...
Nimrod...                         Ranger...
Wing...                           Holla Bend...
Kingston...                       Rover...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3505 9354 3526 9310 3512 9300 3511 9304
      3509 9303 3508 9304 3507 9297 3496 9289
      3491 9355
TIME...MOT...LOC 0740Z 255DEG 29KT 3494 9350 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

62
000 
WWUS54 KLZK 110748
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
248 AM CDT Wed Mar 11 2026

ARC105-115-149-110815-
/O.CON.KLZK.TO.W.0002.000000T0000Z-260311T0815Z/
Perry AR-Yell AR-Pope AR-
248 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN PERRY...CENTRAL YELL AND SOUTH CENTRAL POPE COUNTIES...

At 248 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Danville, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Pottsville...
Ola...                            Plainview in Yell County...
Petit Jean River WMA...           Mosley...
Belleville...                     Casa...
Aplin...                          Corinth...
Birta...                          Lakeview in Yell County...
Ranger...                         Holla Bend...
Macedonia in Yell County...       Mt George...
Kingston...                       Chickalah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3526 9310 3512 9300 3511 9304 3509 9303
      3508 9304 3507 9297 3496 9289 3497 9347
      3508 9348
TIME...MOT...LOC 0748Z 232DEG 37KT 3503 9342 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

62
635 
WWUS54 KLZK 110759
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
259 AM CDT Wed Mar 11 2026

ARC105-115-149-110815-
/O.CON.KLZK.TO.W.0002.000000T0000Z-260311T0815Z/
Perry AR-Yell AR-Pope AR-
259 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN PERRY...CENTRAL YELL AND SOUTH CENTRAL POPE COUNTIES...

At 258 AM CDT, a severe thunderstorm capable of producing a tornado
was located just northeast of Danville, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Pottsville...
Ola...                            Petit Jean River WMA...
Mosley...                         Casa...
Birta...                          Lakeview in Yell County...
Ranger...                         Holla Bend...
Mt George...                      Chickalah...
Centerville...                    Kingston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3526 9310 3512 9300 3511 9304 3509 9303
      3508 9304 3507 9297 3500 9292 3502 9339
      3512 9340
TIME...MOT...LOC 0758Z 242DEG 29KT 3506 9334 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

62
868 
WWUS54 KLZK 110819
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
319 AM CDT Wed Mar 11 2026

ARC105-115-149-110829-
/O.EXP.KLZK.TO.W.0002.000000T0000Z-260311T0815Z/
Perry AR-Yell AR-Pope AR-
319 AM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR NORTHWESTERN PERRY...CENTRAL YELL AND
SOUTH CENTRAL POPE COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for central
Arkansas.

LAT...LON 3526 9310 3512 9300 3511 9304 3509 9303
      3508 9304 3507 9297 3500 9292 3502 9339
      3512 9340
TIME...MOT...LOC 0819Z 238DEG 36KT 3516 9314 

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 11, 1:38 AM CDT, 49 minutes earlier. Its key messages:

  • Issued at 137 AM CDT Wed Mar 11 2026 -A line of strong to severe storms are in progress early Wednesday morning pushing across Arkansas from west to east with a damaging wind and embedded tornado threat within the line -In wake of the cold front, quiet weather returns for Thursday through the weekend -Early Thursday morning, a small window will exist for a frost and possible freeze across north-central, northwestern, and portions of west-central Arkansas -Early Monday and Tuesday mornings will both offer a better chance for a widespread frost and freeze across most of the state of Arkansas
Area forecast discussion, Mar 11, 1:38 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
138 AM CDT Wed Mar 11 2026

...New KEY MESSAGES, CURRENTLY, DISCUSSION...

.KEY MESSAGES...
Issued at 137 AM CDT Wed Mar 11 2026

-A line of strong to severe storms are in progress early Wednesday
morning pushing across Arkansas from west to east with a damaging
wind and embedded tornado threat within the line

-In wake of the cold front, quiet weather returns for Thursday
through the weekend

-Early Thursday morning, a small window will exist for a frost and
possible freeze across north-central, northwestern, and portions of
west-central Arkansas

-Early Monday and Tuesday mornings will both offer a better chance
 for a widespread frost and freeze across most of the state of
 Arkansas

&&

.CURRENTLY...
Issued at 137 AM CDT Wed Mar 11 2026

As of 1:30 AM CDT, a line of strong to severe storms are across
western Arkansas and will continue to push eastward across the
state. The storms continue to pose a damaging wind and embedded
tornado threat within the line, but are encountering a lack of
instability and CIN as the QLCS progresses eastward. The severe risk
overall remains slight (level 2 of 5) overall across the
southeastern half of Arkansas. The activity moving into western
Arkansas is being specifically driven by QLCS mesoscale dynamics in
terms of damaging wind and tornado potential which is mentioned
below.

.DISCUSSION...
Issued at 137 AM CDT Wed Mar 11 2026

WEDNESDAY:

A parameter space conducive for severe weather is in place across
portions of Arkansas. A stout low-level jet is in place with 35 to
50 knots winds in place at 850 mb over Arkansas. However, MUCAPE
values which were widespread across the state from 1,500 J/kg to
3,000 J/kg just hours ago have now been suppressed to a localized
pocket of 1,500 J/kg to 2,000 J/kg running along a corridor from
Mena to Russellville to Mountain View to Hardy. It is to be noted
that this pocket of instability continues to be suppressed or shrink
due to two large regions of MUCIN across northern Arkansas and
southern Arkansas. QLCS tornadogenesis during the early morning
hours on Wednesday associated with the line of storms is most
favorable across western Arkansas where 0-3km MLCAPE is greater than
40 J/kg and bulk wind shear is greater than 30 knots.

The progression of this activity and intensity into the day on
Wednesday will depend heavily on progress the QLCS makes across the
state as locations across east-central and southeastern Arkansas may
have ample time to become unstable once more aided by an increase of
daytime temperatures. The damaging wind and tornado threat within
the QLCS will remain as the line of storms does traverse across the
state. Segments of the QLCS will encounter parameter space in which
severe weather potential will be limited at times followed by
pockets in which segments may become favorable for severe potential
and pose a risk of damaging winds and a few tornadoes. Additionally,
noted is a shield of rain activity which formed ahead of parent line
and may diminish some severe potential as the QLCS moves further
into Arkansas.

THURSDAY/FRIDAY/SATURDAY:

In the upper lvls, northwesterly to nearly zonal flow will in place
over Arkansas. At the sfc, high pressure will settle in behind the
cold front progged to move across Arkansas during the day on
Wednesday. Initially, a much colder and drier airmass will be in
place across the state of Arkansas. Early Thursday morning near
sunrise, a widespread area of frost (temperatures between 33 and 36
degrees) will be possible across much of the northwestern half of
the state and a limited area of a freeze (temperatures of 32 degrees
or less) will be possible across north-central, northwestern, and
portions of west-central Arkansas. The temperature trend after
Thursday will be one which will see a nudge of temperatures upward
through this period. High temperatures on Saturday across Arkansas
are expected to be back in the low to upper 70s as southerly flow
will assist in allowing temperatures to increase overall. Quiet
weather conditions are expected over this period.

SUNDAY/MONDAY/TUESDAY:

In the upper lvls, a digging trof will be moving into the Mid-West
region of the CONUS with flow over Arkansas remaining predominately
northwesterly. At the sfc, an overwhelmingly dry cold front will
push across Arkansas during the day on Sunday. A few model solutions
are placing a small window for a rain-snow mix to occur during the
early morning hours on Monday, but accumulation is not expected and
this possible wintry activity would be fighting increasing
temperatures and any rain-snow mix may be seen across central and
eastern Arkansas, but will only be in the cards for a couple of
hours. The potential for frost and freezing temperatures will be
possible during the early morning hours on Monday and Tuesday across
a much larger portion of Arkansas, but specifics will need to be
ironed out this far in advance. The signal does present itself given
the colder and drier airmass behind the cold front progged to move
across Arkansas on Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1232 AM CDT Wed Mar 11 2026

An approaching storm system will bring low cigs and poor flight
conditions through most of the TAF cycle. A line of SHRA/TSRA
will enter Arkansas after 06z first impacting northern terminals
around 07Z, central terminals and KPBF around 10z, and KLLQ
around 18z. Precip will gradually clear the area from NW to SE as
a cold front pushes across the state with winds veering from S/SW
to N/NW behind the front with gusts in the 20-25 kt range. LLWS is
expected along and ahead of the cold front as it moves through
the state.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     74  38  61  42 /  90  10   0   0
Camden AR         75  41  63  38 / 100  40   0   0
Harrison AR       70  34  61  45 /  90   0   0   0
Hot Springs AR    73  39  63  41 /  90  20   0   0
Little Rock   AR  74  40  61  42 /  90  30   0   0
Monticello AR     79  43  61  41 /  90  70   0   0
Mount Ida AR      74  38  64  41 /  90  10   0   0
Mountain Home AR  71  35  61  43 /  90   0   0   0
Newport AR        73  38  58  42 /  90  20   0   0
Pine Bluff AR     75  40  60  40 / 100  50   0   0
Russellville AR   75  37  64  41 /  80  10   0   0
Searcy AR         75  38  61  38 / 100  20   0   0
Stuttgart AR      74  40  58  42 /  90  40   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...74
LONG TERM....74
AVIATION...76

In the hours before

Special weather statement, Mar 11, 12:43 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1243 AM CDT Wed Mar 11 2026

ARZ140-237-240-340-110630-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1243 AM CDT Wed Mar 11 2026

...Strong thunderstorms will impact portions of southwestern Scott
and Polk Counties through 130 AM CDT
...

At 1242 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Octavia to 17 miles
northeast of Idabel to near Broken Bow. Movement was northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mena...                           Wickes...
Grannis...                        Hatfield...
Vandervoort...                    Beauchamp...
Opal...                           Cossatot River State Park...
Mountain Fork...                  Polk County Fairgrounds...
Mena Intermountain Airport...     Mccauley...
Shady...                          Hartley...
Bard Springs Recreation Area...   Caney Creek Wilderness...
Queen Wilhelmina State Park...    Cove...
Acorn...                          Big Fork...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for western
Arkansas.

&&

LAT...LON 3478 9445 3492 9416 3455 9393 3435 9394
      3436 9425 3419 9425 3419 9447
TIME...MOT...LOC 0542Z 233DEG 50KT 3436 9481 3412 9468 3397 9468

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Mar 11, 1:26 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
126 AM CDT Wed Mar 11 2026

ARZ130-137-138-140-141-230-237-238-240-241-340-341-110715-
Northwest Yell County AR-Northern Scott County AR-
Western and Northern Logan County AR-
Southwest Montgomery County Higher Elevations AR-
Yell Excluding Northwest AR-Polk County Lower Elevations AR-
Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Southern and Eastern Logan County AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
126 AM CDT Wed Mar 11 2026

...Strong thunderstorms will impact portions of Logan, Scott, Polk,
southwestern Yell and northern Montgomery Counties through 215 AM CDT
...

At 126 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Beauchamp to near Mena to near
Hartley. Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mena...                           Booneville...
Waldron...                        Paris...
Mansfield...                      Magazine...
Wickes...                         Subiaco...
Grannis...                        Hatfield...
Oden...                           Ratcliff...
Blue Mountain...                  Vandervoort...
Beauchamp...                      Little Missouri Falls Recreatio...
Bard Springs Recreation Area...   Mauldin...
Muddy Creek WMA...                Mimosa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for western
Arkansas.

&&

LAT...LON 3493 9445 3496 9437 3495 9434 3497 9424
      3506 9423 3506 9425 3510 9414 3514 9414
      3514 9403 3523 9403 3523 9392 3532 9392
      3531 9381 3537 9381 3525 9355 3473 9340
      3435 9394 3436 9425 3419 9426 3456 9446
TIME...MOT...LOC 0626Z 219DEG 54KT 3480 9439 3463 9418 3439 9414

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

62
Special weather statement, Mar 11, 2:14 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
214 AM CDT Wed Mar 11 2026

ARZ039-122-130-137-138-230-237-238-110800-
Northwest Yell County AR-Northern Scott County AR-Perry AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Central and Southern Scott County AR-Southern Pope County AR-
Southern and Eastern Logan County AR-
214 AM CDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of southeastern Logan,
northwestern Perry, east central Scott, Yell and southwestern Pope
Counties through 300 AM CDT
...

At 213 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gravelly, or 18 miles east of Waldron, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Ola...
London...                         Stonehouse Recreation Area...
Lake Dardanelle State Park...     Mt Nebo State Park...
Gravelly...                       Fourche Valley...
Plainview in Yell County...       Petit Jean River WMA...
Mosley...                         Lake Dardanelle...
Belleville...                     Havana...
Casa...                           Aplin...
Corinth...                        Birta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for western and
central Arkansas.

&&

LAT...LON 3477 9383 3490 9391 3535 9324 3497 9296
TIME...MOT...LOC 0713Z 237DEG 43KT 3488 9377

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:43 AM CDTSpecial Weather StatementLZKPolk47 min
Mar 11, 1:26 AM CDTSpecial Weather StatementLZKLogan, Montgomery, Polk, Scott49 min
Mar 11, 2:07 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope53 min
Mar 11, 2:10 AM CDTSevere Thunderstorm WarningLZKBoone, Newton50 min
Mar 11, 2:14 AM CDTSpecial Weather StatementLZKYell46 min
Mar 11, 2:54 AM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 1 more34 min
Mar 11, 5:58 AM CDTSpecial Weather StatementLZKDallas, Ouachita32 min
Mar 11, 6:26 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita49 min
Mar 11, 6:52 AM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln, Ouachita38 min
Mar 11, 7:02 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson43 min
Mar 11, 7:16 AM CDTSpecial Weather StatementLZKLonoke44 min
Mar 11, 7:24 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln51 min
Mar 11, 7:32 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie10 min
Mar 11, 7:59 AM CDTSpecial Weather StatementLZKMonroe, Prairie46 min
Mar 11, 8:14 AM CDTSpecial Weather StatementLZKArkansas46 min
Mar 11, 9:10 AM CDTSpecial Weather StatementLZKDesha, Drew50 min

Nearby

Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.